CSpace
LINEAR FINITE-ELEMENTS WITH HIGH-ACCURACY
LIN, Q; XU, JC
1985
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume3Issue:2Pages:114-133
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1985ARL7800002
PublisherVSP BV
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28139
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIN, Q,XU, JC. LINEAR FINITE-ELEMENTS WITH HIGH-ACCURACY[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1985,3(2):114-133.
APA LIN, Q,&XU, JC.(1985).LINEAR FINITE-ELEMENTS WITH HIGH-ACCURACY.JOURNAL OF COMPUTATIONAL MATHEMATICS,3(2),114-133.
MLA LIN, Q,et al."LINEAR FINITE-ELEMENTS WITH HIGH-ACCURACY".JOURNAL OF COMPUTATIONAL MATHEMATICS 3.2(1985):114-133.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIN, Q]'s Articles
[XU, JC]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIN, Q]'s Articles
[XU, JC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIN, Q]'s Articles
[XU, JC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.